# SDR DL72S962587

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MID VISIT, THE NLG LT LWR CHORD WAS FOUND TO BE CORRODED.  CORROSION WAS REMOVED AND REPAIR ACCOMPLISHED PER SRM 53-10-4.
